논문KCI 등재
THE UNIQUENESS THEOREMS OF MEROMORPHIC FUNCTIONS SHARING THREE VALUES AND ONE PAIR OF POLYNOMIALS
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we deal with a uniqueness theorem of two nonconstant meromorphic functions that share three values and one pair of polynomials. The results in this paper improve those given by G. G. Gundersen,G. Brosch and other authors.
Abstract
In this paper, we deal with a uniqueness theorem of two nonconstant meromorphic functions that share three values and one pair of polynomials. The results in this paper improve those given by G. G. Gundersen,G. Brosch and other authors.
참고문헌 (22)
- A. H. H. Al-Khaladi, "Unicity theorems for meromorphic functions", Kodai Math. J., 23(1), pp.27~34 (2000)
- T. C. Alzahary, "Weighted sharing three values and Brosch's theorem", J. Math. Anal. Appl., 323(1), pp.8~25 (2006)
- T. C. Alzahary, "Weighted sharing three values and uniqueness of meromorphic functions", J. Math. Anal. Appl., 295(1), pp.247~257 (2004)
- T. C. Alzahary, "Meromorphic functions that weighted sharing three values and one pair", Kodai Math. J., 29(1), pp.13~30 (2006)
- G. Brosch, "Eindeutigkeitssätze für meromorphe Funktionen", pp.1989
- F. Gross, "On the distribution of values of meromorphic functions", Trans. Amer. Math. Soc., 131, pp.199~241 (1968)
- G. G. Gundersen, "Meromorphic functions that share three or four values", J. London Math. Soc., 20(3), pp.457~466 (1979)
- W. K. Hayman, "Meromorphic Functions" (1964), The Clarendon Press
- I. Lahiri, "Weighted sharing and uniqueness of meromorphic functions", Nagoya Math. J., 161, pp.193~206 (2001)
- I. Lahiri, "Weighted sharing of three values and uniqueness of meromorphic functions", Kodai Math. J, 24(3), pp.421~435 (2001)
- I. Lahiri, "On a result of G. Brosch", J. Math. Anal. Appl., 331(1), pp.532~546 (2007)
- X. M. Li, "The uniqueness theorems of meromorphic functions sharing three values and one pair of values", J. Math. Anal. Appl., 339(1), pp.609~621 (2008)
- P. Li, "On two meromorphic functions that share pairs of small functions", Complex Variables Theory Appl., 32(2), pp.177~190 (1997)
- X. M. Li, "Weighted sharing of meromorphic functions relative to small functions", J. Math. Anal. Appl., 343(2), pp.919~931 (2008)
- X. M. Li, "Uniqueness of meromorphic functions whose derivatives share four small functions", J. Math. Anal. Appl., 352(2), pp.573~582 (2009)
- A. Z. Mokhon'ko, "On the Nevanlinna characteristics of some meromorphic functions. in: Theory of Functions, Functional Analysis and Their Applications, vol. 14", pp.83~87 (1971), Izd-vo Khar'kovsk
- R. Nevanlinna, "Einige Eindeutigkeitssätze in der Theorie der Meromorphen Funktionen", Acta Math, 48(3), pp.367~391 (1926)
- C. C. Yang, "Uniqueness Theory of Meromorphic Functions" (2003), Kluwer Academic Publishers Group
- H. X. Yi, "Meromorphic functions with weighted sharing of three values", Complex Var. Theory Appl., 50(12), pp.923~934 (2005)
- H. X. Yi, "On a result of Gross and Yang", Tohoku Math. J., 42(3), pp.419~428 (1990)
- H. X. Yi, "On Osgood-Yang's conjecture and Mues' conjecture", Nagoya Math. J., 170, pp.163~173 (2003)
- Q. C. Zhang, "Meromorphic functions sharing three values", Indian J. Pure Appl. Math., 30(7), pp.667~682 (1999)
관련 논문AI추천
Uniqueness of Entire Functions and Differential Polynomials Sharing one ValueDa-Wei Meng, Xiao-Bin Zhang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제3호Uniqueness of Meromorphic Functions Concerning the Difference PolynomialsFanghong Liu, Hong-Xun Yi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제2호Meromorphic Functions Sharing a Small Function with their Differential PolynomialsJilong Zhang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제3호Meromorphic Function Sharing Two Small Functions with Its DerivativeKai Liu, Xiao-guang Qi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제2호Meromorphic Functions Sharing a Small Function with Their DerivativesJilong Zhang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제1호Meromorphic Functions with Three Weighted Sharing ValuesHong-Xun Yi, Xiao-Min Li경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제4호
이 간행물의 다른 논문 (17건)
MODULE EXTENSION OF DUAL BANACH ALGEBRASMadjid Eshaghi Gordji, Fereydoun Habibianpp. 663-673TWO STEP ALGORITHM FOR SOLVING REGULARIZED GENERALIZED MIXED VARIATIONAL INEQUALITY PROBLEMKaleem Raza Kazmi, Faizan Ahmad Khan, Mohammad Shahzapp. 675-685ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEXAlessio Russopp. 687-691INVERSE POLYNOMIAL MODULES INDUCED BY AN R-LINEAR MAP정진선, 박상원pp. 693-699GEOMETRY OF SCREEN CONFORMAL REAL HALF LIGHTLIKE SUBMANIFOLDS진대호pp. 701-714
